Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Products of $ k\sp{'} $-spaces


Authors: R. W. Bagley and D. D. Weddington
Journal: Proc. Amer. Math. Soc. 22 (1969), 392-394
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0242104-5
MathSciNet review: 0242104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, Bicompact sets and the topology of spaces, Soviet Math. Dokl. 4 (1963), 561-564.
  • [2] R. W. Bagley and J. S. Yang, On k-spaces and function spaces, Proc. Amer. Math. Soc. 17 (1966), 703-705. MR 0192468 (33:693)
  • [3] D. E. Cohen, Spaces with weak topology, Quart. J. Math. Oxford Ser. 5 (1954), 77-80. MR 0063043 (16:62c)
  • [4] Z. Frolík, Topologically complete spaces (summary of author's results), Comment. Math. Univ. Carolinae 8 (1960), 3-15.
  • [5] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [6] E. Michael, On the product of k-spaces, Notices Amer. Math. Soc. 14 (1967), 688.
  • [7] H. Tamano, A note on the pseudo-compactness of the product of two spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960), 225-230. MR 0120619 (22:11369)
  • [8] D. Weddington, k-spaces, Doctoral Dissertation, University of Miami, Coral Gables, Fla., 1968.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242104-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society